This is topic re can magnesium supplements cause nausea? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/126757

Posted by soccermama (Member # 35101) on :
 
I started taking magnesium from Source Naturals. I took one tablet yesterday with my lunch. No problems. Today I took a tablet only one hour or so after I ate.

I am experiencing nausea. Can magnesium cause this problem?
 
Posted by Razzle (Member # 30398) on :
 
Yes.

I get nausea from magnesium citrate because citrates contain sulfites.

I have also experienced nausea when I take too much magnesium at one time, because it stimulates movement through the gut (resulting in diarrhea) and that can stir up toxins and cause nausea.
 
Posted by sparklyholiday (Member # 42456) on :
 
Yes, I get nausea from them if I don't take them before I eat. (if I take them after I eat, they seem to just sit on top of my food -- UGGGH).
 
Posted by JCarlhelp (Member # 15957) on :
 
It took me years to find a magnesium that I did not get nausea. Finally found Shaklee Vital Mag and I am not a distributor, it is very gentle.
 
Posted by Lymetoo (Member # 743) on :
 
I use ReMag... available at www.rnadrops.com .. Love it.. nothing but good things to say about it.

Maybe the key IS to take mag before a meal. I do often take my ReMag that way.
 
Posted by soccermama (Member # 35101) on :
 
Thanks everyone. I bought this brand of magnesium a while ago and almost every time I take it, I end up nauseous.

Tutu, I want to get ReMag because I think my body tolerates liquids better than pills. But I hate wasting money so I keep trying to make these magnesium pills work.

ARRRGHH!!!!!
 


Powered by UBB.classic™ 6.7.3